# SDR FDEA200909113306

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 27,820 hours, 18,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SPOILER HAS DELAMINATION, COMPLIED WITH PART 1 OF EA 7-5770-134135. . REMOVED AND REPLACED SPOILER WITH 2 DIFFERENT SPOILERS, SAME RESULTS. INSTALLED ORIGINAL SPOILER REPLACEMENT FOR EVALUATION.  NO BOLTS, PINS SAFTIED.  COMPLETED INSTALLATION OF SPOILER PANEL (SAFTIES).  ADJUSTED AND OPS CK'D ARE NOW GOOD, REF AMM 727-27-61-001-5.   REMOVED AND INSTALLED NR 10 SPOILER IAW MM 27-61-001-4 UP TO STEP 6H.
